MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361500
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the patient, initial reporter, facility, and product return status, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the coil broke inside the catheter.A 3mm x 6cm interlock coil was selected for use.However, during the procedure, it was noted that the core of the coil broke or fractured inside the catheter.The procedure was completed with another of the same device.There were no patient complications or adverse events as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the patient, initial reporter, facility, and product return status, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.Device evaluated by mfr: only the pusher wire was returned for evaluation.It was observed that the pusher wire was kinked at the interlocking arm.Dimensional inspection of the pusher wire revealed the components were within specifications.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23393443
Report Number2124215-2025-76666
Device Sequence Number18653790
Product Code KRD
UDI-Device Identifier08714729764939
UDI-Public(01)08714729764939(17)261029(10)32950289
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361500
Device Catalogue NumberM001361500
Device Lot Number0032950289
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown